Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for skin rashes while on OxyContin

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3738 Questions

default
Posted on Thu, 9 Mar 2017 in Medicines and Side Effects
Question: Can a skin rash caused by OxyContin lead to a more severe symptom if you resume taking the OxyContin for the pain after spinal surgery when tramadol doesn't help much?
doctor
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Reuse of oxycontin can lead to severe symptoms

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
Use of oxycontin again after you have developed a drug rash to it can lead to severe reaction in the future.
Try to avoid using it.
Regards
Dr Asmeet

Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

Recent questions on  Spinal surgery

doctor1 MD

this is regarding my mother s problem.she is 46 yrs and she is suffering from extreame urinary incontinence.the frequency is about once an hour on average in a day which is increasing towards nights.urine spillage is being experienced both at day time and nights(when asleep) and also during coughing.but when urinating the amount is small almost just of few drops.this problem is pertaining from ten yrs worsening recently.medical history-diabetic since 3yrs.undergone spinal surgery at age of 34 yrs as was diagnised to be lumbar intradural infected epidermoid cyst of flum terminale.extended labour pain at age of 22 during first delivery

doctor1 MD

Hi I recently had spinal surgery and whilst all was great thereafter I have developed little lumps in the veins in my lower forearm and am having burning sensations in my wrists above my palm more severe at night than during the day.I am female aged 57, height 1.6 and weigh 62 kls. I have enjoyed remarkable health and eat sensibly. I do not like taking medication but am currently taking 6 Myprodol per day to control the burning pain in my wrists. I have had a Nerve conduction study to check for carpel tunnel and also a sensory nerve test and no compression on nerves detected. I

doctor1 MD

using xarelto may i use alternative supplements ie, milk thistle, nac, probiotic, alpha lopoic acid, magnesium, multi vitamin fish oil etc and having several spinal surgeries the last one 20 jan 14 going thru stomach to reach spinal disk any problems for me with this drug as i have read about that

doctor1 MD

Hi, I have degenerative disc disease, stenosis, scoliosis, and fish hooks on my vertebra (there is a name for it, but I can t recall it at the moment). I had two spinal surgeries, one on my neck and one on my lower back. The second surgery, on my lower back, left me worse than before, so I was put on a pain management schedule of MS Contin 20mg every 12 hours and percacet 10/325 every 6 hours. It s been several years, so I weaned off both meds for both my own general well being, and to see if the pain still existed to the point of needing such strong medicines or if it could be controlled with a more natural remedy. It s been 2 weeks now since I weaned taking the medicines completely. Since then I have had severe diarrhea every morning with cramping pain. Is this some type of withdrawl or should I see my primary doctor for further testing? Is there an otc I can try? I thought at first, since the pain medicines had me so constipated that it might take a few days to get back into balance, so i eat active yogurt and I read that taking psyllium husk daily might bulk things a bit. I am nauseous, exhausted, achy and just generally miserable, losing weight, and it only seems to be getting worse. It doesn t matter what I eat, or even IF I eat the pain is still there, every morning. It s almost like food has become my enemy. I normally eat a lot of fresh fruits and vegetables, some meats and I don t eat dairy often except the yogurt, which I make myself. It s starting to affect my daily routine, as I have to stay near a bathroom for several hours each morning, and the pain is awful somedays....even if I have no diarrhea, I still have the cramping. The pain is usually on my lower right side, right above my right hip bone, but often it s on both sides and all the way between. Help?

doctor1 MD

Three years ago I had Spinal surgery , fusion and Laminectomy! I think the fusion was L4 but not sure. The reason I had to have the surgery was a pain in my buttocks that I dealt with for ten years or more. The pain was in right lower buttocks and...

doctor1 MD

i have been experiencing frequent severe headaches for the last month. i am 69 and may have had 2 migraines in my lifetime. i had a spinal surgery last November and a hip replacement in July. it was just noticed on my lower back apparent black...

doctor1 MD

Dear urologist , My urologist dilated me 3 months ago and then we set up 3 month follow up, which is next week for follow up dilation again. It,s not as bad as originally but still a problem that sometimes I feel I need to go pee but then nothing...